Alert archive / Missouri / Tornado Warnings in 2019
Tornado Warning 58, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 21, 2019, 2:45 AM CDT for Howell County, Ozark County, Missouri. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 2:45 AM CDT (07:45 UTC)
- Expired
- May 21, 2019, 3:05 AM CDT
- In force
- 20 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Howell County, MO, Ozark County, MO
The radar
The Springfield radar (KSGF), 127 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 8:20 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
| May 21, 12:18 AM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.8 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 38 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 462 m²/s²
- 0-3 km storm-relative helicity
- 819 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
543
WFUS53 KSGF 210745
TORSGF
MOC091-153-210830-
/O.NEW.KSGF.TO.W.0058.190521T0745Z-190521T0830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
245 AM CDT Tue May 21 2019
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Northeastern Ozark County in southwestern Missouri...
West central Howell County in south central Missouri...
* Until 330 AM CDT.
* At 245 AM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles northeast of Gainesville, or 22 miles north of
Mountain Home, moving northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
West Plains... Pottersville...
Siloam Springs... Sycamore...
Zanoni...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3669 9236 3677 9220 3680 9213 3679 9210
3681 9209 3687 9197 3686 9190 3681 9185
3673 9190 3666 9202 3661 9220 3660 9234
TIME...MOT...LOC 0745Z 238DEG 30KT 3666 9230
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Cramer2 follow-up statements
612
WWUS53 KSGF 210754
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
254 AM CDT Tue May 21 2019
MOC091-153-210830-
/O.CON.KSGF.TO.W.0058.000000T0000Z-190521T0830Z/
Ozark MO-Howell MO-
254 AM CDT Tue May 21 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 AM CDT FOR
NORTHEASTERN OZARK AND WEST CENTRAL HOWELL COUNTIES...
At 254 AM CDT, a severe thunderstorm capable of producing a tornado
was located 13 miles north of Bakersfield, or 20 miles west of West
Plains, moving northeast at 35 mph.
HAZARD...Tornado and half dollar size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
West Plains... Pottersville...
Siloam Springs... Sycamore...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3673 9228 3677 9220 3680 9213 3679 9210
3681 9209 3687 9197 3686 9190 3681 9185
3673 9190 3666 9211 3665 9218 3665 9224
3668 9227
TIME...MOT...LOC 0754Z 238DEG 30KT 3670 9222
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$
Cramer406
WWUS53 KSGF 210805
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
305 AM CDT Tue May 21 2019
MOC091-153-210815-
/O.CAN.KSGF.TO.W.0058.000000T0000Z-190521T0830Z/
Ozark MO-Howell MO-
305 AM CDT Tue May 21 2019
...THE TORNADO WARNING FOR NORTHEASTERN OZARK AND WEST CENTRAL HOWELL
COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However heavy rain is
still possible with this thunderstorm.
A Tornado Watch remains in effect until 800 AM CDT for south central
and southwestern Missouri.
LAT...LON 3673 9228 3677 9220 3680 9213 3679 9210
3681 9209 3687 9197 3686 9190 3681 9185
3673 9190 3666 9211 3665 9218 3665 9224
3668 9227
TIME...MOT...LOC 0804Z 238DEG 30KT 3675 9212
$$
CramerWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 21, 12:52 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 21, 12:52 AM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1252 AM CDT Tue May 21 2019
.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019
All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.
A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.
.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019
No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.
&&
.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1248 AM CDT Tue May 21 2019
Showers and storms will continue to impact the region through the
overnight hours and into the morning. As a result of the
continued rain, ceilings and visibilities will struggle and bounce
between low end VFR and MVFR where storms or heavier bands of
rain occur. low level wind shear will continue to impact the
regions terminals as well.
A cold front will move across the region during the day Tuesday.
Behind the front, clearing is expected with rapidly improving
flight conditions for tomorrow evening.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through this evening for MOZ066-077>079-
088>090-093>095-101>104.
KS...Flash Flood Watch through this evening for KSZ073-097-101.
&&
SHORT TERM...Titus
LONG TERM...Titus
AVIATION...HatchHazardous weather outlook, May 20, 11:22 PM CDT, 3 hours 23 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1122 PM CDT Mon May 20 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-220430- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1122 PM CDT Mon May 20 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Elevated tornado risk. Elevated hail risk. Elevated thunderstorm wind damage risk. Extreme flooding risk. Significant lightning risk. Limited non thunderstorm wind risk. DISCUSSION... Strong to severe thunderstorms are expected to impact areas mainly along and west of Highway 65 overnight as an unstable airmass interacts with warm front moving northward across the region. The main threat will be large hail to the size of golf balls and damaging winds up to 70 mph. An isolated tornado will remain possible mainly along and south of Interstate 44. Moderate to heavy rainfall will bring the potential for flooding, mainly along and west of Highway 65 through tonight. Multiple rounds of storms are expected to occur with 1 to 4 inches of rain possible. Some localized rainfall amounts may exceed 5 inches. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. On Tuesday another round of strong to severe storms will be possible across the entire region as a strong storm system approaches the area. All modes of severe weather will be possible. The potential for flooding will continue Tuesday, as additional moderate to heavy rainfall is expected. Intermittent storm activity is expected through the end of next weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Hatch
In the hours before
Local storm report, May 21, 12:08 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1026 PM TSTM WND GST 5 SSE WILLARD 37.24N 93.39W
05/20/2019 M56 MPH GREENE MO ASOS
SGF ASOS REPORTED 56 MPH GUST.
&&
TEOLocal storm report, May 21, 12:49 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG CROSS TIMBERS 38.02N 93.23W
05/20/2019 HICKORY MO AMATEUR RADIO
NUMEROUS TREES DOWN. RELAYED BY ARES AREA
COORDINATOR.
&&
DSALocal storm report, May 21, 1:18 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
118 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD 1 N NORTHVIEW 37.30N 92.99W
05/21/2019 WEBSTER MO NWS EMPLOYEE
AT LEAST A FOOT OF WATER FLOWING OVER
GREENWOOD ROAD AT THE POMME DE TERRE RIVER
HEADWATERS . ROAD RIGHT NEXT TO IT COLOGNA
ROAD HAS AROUND 6 INCHES FLOWING OVER IT.
&&
DSALocal storm report, May 21, 2:01 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
201 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 3 NW JOPLIN 37.11N 94.54W
05/20/2019 JASPER MO FIRE DEPT/RESCUE
CAR SWEPT OFF ROAD SCHIFFERDECKER AVE JUST
SOUTH OF ZORA AVE.
&&
DSALocal storm report, May 21, 2:12 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
212 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM TSTM WND DMG FRISTOE 38.11N 93.28W
05/20/2019 BENTON MO BROADCAST MEDIA
DAMAGE TO A BARN AND ROOF DAMAGE TO A HOME.
REPORT RELAYED BY LOCAL MEDIA FROM PUBLIC.
&&
DSALocal storm report, May 21, 2:14 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
214 AM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM FLASH FLOOD 3 NW JOPLIN 37.11N 94.54W
05/20/2019 JASPER MO FIRE DEPT/RESCUE
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3
NW JOPLIN. THREE CARS SWEPT OFF ROAD
SCHIFFERDECKER AVE JUST SOUTH OF ZORA AVE.
&&
DSAThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 52 min |
| May 20, 7:42 PM CDT | Flash Flood Warning | SGF | Barton, Jasper | 6 hr |
| May 20, 7:52 PM CDT | Tornado Warning | SGF | Polk | 23 min |
| May 20, 8:00 PM CDT | River Flood Warning | SGF | Cedar | 28 days |
| May 20, 8:00 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede | 45 min |
| May 20, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 60 min |
| May 20, 8:16 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Miller, Polk | 19 min |
| May 20, 8:18 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Vernon | 6 hr |
| May 20, 8:57 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, St. Clair | 63 min |
| May 20, 9:08 PM CDT | River Flood Warning | SGF | Pulaski | 58 hr |
| May 20, 9:14 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 46 min |
| May 20, 9:26 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 64 min |
| May 20, 9:31 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Polk | 59 min |
| May 20, 9:35 PM CDT | Flash Flood Warning | SGF | Cedar, St. Clair, Vernon | 5 hr |
| May 20, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 65 min |
| May 20, 10:09 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Greene, Polk | 51 min |
| May 20, 10:14 PM CDT | Flash Flood Warning | SGF | Barry, Dade, Jasper, Lawrence, McDonald, Newton | 5 hr |
| May 20, 10:35 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 40 min |
| May 20, 10:54 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 4 more | 4 hr |
| May 20, 11:01 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 44 min |
| May 20, 11:24 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski, Texas, Wright | 35 min |
| May 20, 11:37 PM CDT | Flash Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 3 hr |
| May 20, 11:52 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps, Pulaski, Texas, Wright | 38 min |
| May 21, 12:04 AM CDT | Flash Flood Warning | SGF | Camden, Christian, Dallas, Douglas, Laclede, Pulaski and 3 more | 3 hr |
| May 21, 12:14 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 46 min |
| May 21, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 62 min |
| May 21, 1:11 AM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Shannon, Texas | 2 hr |
| May 21, 1:53 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 3 more | 33 hr |
| May 21, 2:21 AM CDT | Flash Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 4 hr |
| May 21, 2:50 AM CDT | Areal Flood Warning | SGF | Barry, Christian, Lawrence, McDonald, Newton, Stone and 1 more | 32 hr |
| May 21, 3:18 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Christian, Dallas, Greene, Hickory and 3 more | 17 hr |
| May 21, 3:25 AM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 10 hr |
| May 21, 4:41 AM CDT | River Flood Warning | SGF | Phelps | 4 days |
| May 21, 4:46 AM CDT | River Flood Warning | SGF | Pulaski | 27 hr |
| May 21, 5:53 AM CDT | Areal Flood Warning | SGF | Christian, Dent, Douglas, Howell, Oregon, Ozark and 4 more | 29 hr |
| May 21, 7:37 AM CDT | River Flood Warning | SGF | Jasper, Newton | 67 hr |
| May 21, 8:05 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 55 min |
| May 21, 9:34 AM CDT | River Flood Warning | SGF | McDonald | 48 hr |
| May 21, 9:54 AM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 51 min |
| May 21, 10:25 AM CDT | River Flood Warning | SGF | Shannon | 10 hr |
| May 21, 10:32 AM CDT | River Flood Warning | SGF | Stone | 53 hr |
| May 21, 10:43 AM CDT | Special Weather Statement | SGF | McDonald | 32 min |
| May 21, 11:25 AM CDT | Special Weather Statement | SGF | Barry | 35 min |
| May 21, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 21, 12:05 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 21, 12:25 PM CDT | Special Weather Statement | SGF | Greene | 50 min |
| May 21, 12:59 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 31 min |
| May 21, 1:06 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 24 min |
| May 21, 1:15 PM CDT | Flash Flood Warning | SGF | Greene | 5 hr |
| May 21, 1:20 PM CDT | Areal Flood Warning | SGF | Camden, Dent, Douglas, Laclede, Phelps, Pulaski and 4 more | 21 hr |
| May 21, 1:22 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster | 38 min |
| May 21, 1:35 PM CDT | Tornado Warning | SGF | Stone | 25 min |
| May 21, 1:57 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 33 min |
| May 21, 2:13 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Polk | 4 hr |
| May 21, 2:24 PM CDT | Special Weather Statement | SGF | Webster | 36 min |
| May 21, 2:41 PM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 49 min |
| May 21, 2:44 PM CDT | Tornado Warning | SGF | Webster | 31 min |
| May 21, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Ozark, Taney | 43 min |
| May 21, 2:56 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Webster, Wright | 49 min |
| May 21, 3:02 PM CDT | Tornado Warning | SGF | Douglas, Wright | 28 min |
| May 21, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Laclede | 37 min |
| May 21, 3:18 PM CDT | Tornado Warning | SGF | Wright | 27 min |
| May 21, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark | 38 min |
| May 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Wright | 37 min |
| May 21, 3:25 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Webster | 4 hr |
| May 21, 3:28 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 32 min |
| May 21, 3:31 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 29 min |
| May 21, 3:38 PM CDT | Tornado Warning | SGF | Laclede, Texas, Wright | 37 min |
| May 21, 3:50 PM CDT | Tornado Warning | SGF | Howell, Ozark | 25 min |
| May 21, 3:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Pulaski | 52 min |
| May 21, 4:02 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Pulaski, Texas | 43 min |
| May 21, 4:10 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 35 min |
| May 21, 4:17 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Phelps | 43 min |
| May 21, 4:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 36 min |
| May 21, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Oregon, Shannon | 49 min |
| May 21, 5:33 PM CDT | Special Weather Statement | SGF | Oregon, Shannon | 27 min |
Nearby
Tornado Warnings in Missouri, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.